Representations of wreath products of algebras

J Chuang, KM Tan

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)


Filtrations of modules over wreath products of algebras are studied and corresponding multiplicity formulas are given in terms of Littlewood-Richardson coefficients. An example relevant to Jantzen filtrations in Schur algebras is presented.
Translated title of the contributionRepresentations of wreath products of algebras
Original languageEnglish
Pages (from-to)395 - 411
Number of pages17
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume135 (3)
Publication statusPublished - Nov 2003

Bibliographical note

Publisher: Cambridge University Press
Other identifier: EISSN: 1469-8064


Dive into the research topics of 'Representations of wreath products of algebras'. Together they form a unique fingerprint.

Cite this